# SDR CALA2013100791794

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 42,433 hours, 18,014 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL ACCOMPLISHED TAP TEST ON ENG NR 1 & FOUND THAT BLADE NR 21 FAILS TAP TEST READ OUT ARE 1867 DB PER SEC.  REPLACED FAN BLADE IAW AMM.  RAN BOTH ENGINES UP AS PER VIBRATION SURVEY INSTRUCTIONS.  N 1 & N 2 VIBRATION OF ENG NR 1 ARE WITHIN LIMITS.
